Keyword : two-way computation


Sublogarithmic Space-Bounded Multi-Inkdot Two-Way Alternating Turing Machines with Only Universal States
Tsunehiro YOSHINAGA Katsushi INOUE 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2001/01/01
Vol. E84-D  No. 1 ; pp. 61-64
Type of Manuscript:  Special Section LETTER (Special Issue on Selected Papers from LA Symposium)
Category: 
Keyword: 
alternating Turing machinesmulti-inkdottwo-way computationsublogarithmic space complexity
 Summary | Full Text:PDF(146.2KB)